Alert archive / Hawaii / Small Craft Advisories in 2012

Small Craft Advisory 31, NWS Honolulu, HI

June 22, 2012

NWS Honolulu, HI issued this small craft advisory at Jun 22, 2012, 9:14 PM HST. It took effect at Jun 23, 2012, 9:00 AM HST. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Jun 22, 2012, 9:14 PM HST (07:14 UTC)
In effect from
Jun 23, 2012, 9:00 AM HST
Expired
Jun 29, 2012, 3:30 AM HST
In force
6 days
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WHHW70 PHFO 230714
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
914 PM HST FRI JUN 22 2012

...HIGH PRESSURE STRENGTHENING FAR NORTH OF THE ALOHA STATE...

.WINDS AND SEAS WILL BE ON THE INCREASE FOR THE TYPICALLY WINDIER
ZONES.

PHZ119>121-123-124-232015-
/O.NEW.PHFO.SC.Y.0031.120623T1900Z-120625T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
914 PM HST FRI JUN 22 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 6 AM HST
MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO 6 AM HST
MONDAY. 

* WINDS AND SEAS...BEGINNING LATER SATURDAY MORNING...NORTHEAST TO
  EAST WINDS 20 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO
  13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
17 follow-up statements
777 
WHHW70 PHFO 231330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST SAT JUN 23 2012

...HIGH PRESSURE STRENGTHENING FAR NORTH OF THE ALOHA STATE...

.WINDS AND SEAS WILL BE ON THE INCREASE FOR THE TYPICALLY WINDIER
ZONES.

PHZ119>121-123-124-240230-
/O.CON.PHFO.SC.Y.0031.120623T1900Z-120625T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM HST MONDAY. 

* WINDS AND SEAS...BEGINNING LATER SATURDAY MORNING...NORTHEAST 
  TO EAST WINDS 20 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 
  TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
544 
WHHW70 PHFO 231932
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
932 AM HST SAT JUN 23 2012

...STRENGTHENING SURFACE HIGH FAR NORTH NORTHEAST OF THE ISLANDS
HAS RESULTED IN MODERATE TO LOCALLY STRONG TRADE WINDS...

.WINDS AND SEAS WILL BE ELEVATED FOR THE WINDIER AREAS.

PHZ119>121-123-124-240845-
/O.CON.PHFO.SC.Y.0031.000000T0000Z-120625T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
932 AM HST SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS...WITH
  HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
062 
WHHW70 PHFO 240125
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
325 PM HST SAT JUN 23 2012

...A STRONG HIGH PRESSURE SYSTEM LOCATED FAR NORTH OF THE ISLANDS
WILL MOVE SOUTHWEST SLOWLY...RESULTING IN MODERATE TO STRONG TRADES.

.THE ELEVATED WINDS AND SEAS WILL NOT ONLY BE RESTRICTED TO THE
TYPICALLY WINDIER AREAS. THEY WILL SPREAD TO MOST OF THE HAWAIIAN
WATERS BY SUNDAY NIGHT AND CONTINUE INTO MONDAY.

PHZ113-116-241430-
/O.EXB.PHFO.SC.Y.0031.000000T0000Z-120626T0400Z/
KAUAI CHANNEL-KAIWI CHANNEL-
325 PM HST SAT JUN 23 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS... 
  WITH HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>112-114-115-117-241430-
/O.EXB.PHFO.SC.Y.0031.120624T1600Z-120626T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-
325 PM HST SAT JUN 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST
MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST
MONDAY. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS... WITH
  HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119>121-123-124-241430-
/O.EXT.PHFO.SC.Y.0031.000000T0000Z-120626T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
325 PM HST SAT JUN 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS...WITH 
  HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
676 
WHHW70 PHFO 241330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST SUN JUN 24 2012

...A STRONG HIGH PRESSURE SYSTEM LOCATED FAR NORTH OF THE ISLANDS
WILL MOVE WEST SOUTHWEST SLOWLY...RESULTING IN FRESH TO STRONG
TRADES.

.ELEVATED WINDS AND SEAS WILL AFFECT MOST COASTAL ZONES THROUGH
MONDAY AFTERNOON.

PHZ110>112-114-115-117-250230-
/O.EXT.PHFO.SC.Y.0031.120624T1330Z-120626T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-
330 AM HST SUN JUN 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 KNOTS...WITH HIGHER
  GUSTS. ROUGH SEAS 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ113-116-119>121-123-124-250230-
/O.CON.PHFO.SC.Y.0031.000000T0000Z-120626T0400Z/
KAUAI CHANNEL-KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
330 AM HST SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS...WITH
  HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
293 
WHHW70 PHFO 250134
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 PM HST SUN JUN 24 2012

...STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL MOVE WEST
SOUTHWEST SLOWLY...RESULTING IN FRESH TO STRONG TRADES.

.ELEVATED WINDS AND SEAS WILL AFFECT MOST COASTAL WATERS THROUGH
TUESDAY AFTERNOON.

PHZ110>117-119>121-123-124-251445-
/O.EXT.PHFO.SC.Y.0031.000000T0000Z-120627T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
334 PM HST SUN JUN 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST TUESDAY.

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS...WITH 
  HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BURKE
198 
WHHW70 PHFO 251327
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
327 AM HST MON JUN 25 2012

...STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL MOVE WEST
SOUTHWEST SLOWLY...RESULTING IN FRESH TO STRONG TRADES.

.ELEVATED WINDS AND SEAS WILL AFFECT MOST COASTAL WATERS THROUGH
TUESDAY AFTERNOON.

PHZ110>117-119>121-123-124-260230-
/O.CON.PHFO.SC.Y.0031.000000T0000Z-120627T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
327 AM HST MON JUN 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS...WITH 
  HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
185 
WHHW70 PHFO 260201
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
401 PM HST MON JUN 25 2012

...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH
TUESDAY AFTERNOON...

.STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO
PRODUCE LOCALLY STRONG TRADE WINDS AND WILL GENERATE ELEVATED SEAS
ACROSS MOST WATERS AND CHANNELS.

PHZ110>117-119>121-123-124-261515-
/O.CON.PHFO.SC.Y.0031.000000T0000Z-120627T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
401 PM HST MON JUN 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 


* WINDS AND SEAS...THROUGH TUESDAY AFTERNOON...EAST WINDS 20 TO 30
  KNOTS AND SEAS TO 13 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
833 
WHHW70 PHFO 260738
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
938 PM HST MON JUN 25 2012

...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH
TUESDAY AFTERNOON...

.STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO
PRODUCE LOCALLY STRONG TRADE WINDS AND WILL GENERATE ELEVATED
SEAS ACROSS MOST WATERS AND CHANNELS.

PHZ110>117-119>121-123-124-262045-
/O.CON.PHFO.SC.Y.0031.000000T0000Z-120627T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
938 PM HST MON JUN 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...THROUGH TUESDAY AFTERNOON...EAST WINDS 20 TO 
  30 KNOTS AND SEAS TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
183 
WHHW70 PHFO 261325
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
325 AM HST TUE JUN 26 2012

...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH
WEDNESDAY MORNING...

.STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO
PRODUCE LOCALLY STRONG TRADE WINDS AND WILL GENERATE ELEVATED
SEAS ACROSS MOST WATERS AND CHANNELS.

PHZ110>117-119>121-123-124-270230-
/O.EXT.PHFO.SC.Y.0031.000000T0000Z-120627T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
325 AM HST TUE JUN 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...THROUGH TUESDAY AFTERNOON...EAST WINDS 20 TO 30
  KNOTS AND SEAS TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
552 
WHHW70 PHFO 270125
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
325 PM HST TUE JUN 26 2012

...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH
WEDNESDAY MORNING...

.STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO
PRODUCE LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS ACROSS MOST
WATERS AND CHANNELS.

PHZ110>117-119>121-123-124-271430-
/O.CON.PHFO.SC.Y.0031.000000T0000Z-120627T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
325 PM HST TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...THROUGH WEDNESDAY MORNING...EAST WINDS TO 25
  KNOTS AND SEAS TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

WROE
486 
WHHW70 PHFO 270746
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
946 PM HST TUE JUN 26 2012

...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH
WEDNESDAY MORNING...

.STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO
PRODUCE LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS ACROSS MOST
WATERS AND CHANNELS.

PHZ110>117-119>121-123-124-271600-
/O.CON.PHFO.SC.Y.0031.000000T0000Z-120627T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
946 PM HST TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...THROUGH WEDNESDAY MORNING...EAST WINDS TO 25 
  KNOTS AND SEAS TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
200 
WHHW70 PHFO 271337
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
337 AM HST WED JUN 27 2012

...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH
LATE THIS AFTERNOON...

.STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO
PRODUCE LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS ACROSS MOST
WATERS AND CHANNELS.

PHZ110>117-119>121-123-124-280245-
/O.EXT.PHFO.SC.Y.0031.000000T0000Z-120628T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
337 AM HST WED JUN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING.

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS AND SEAS TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER
388 
WHHW70 PHFO 271934
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
934 AM HST WED JUN 27 2012

...BREEZY TRADES AND ROUGH SEAS TO CONTINUE THROUGH LATE THIS
AFTERNOON...

.STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO
PRODUCE LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS ACROSS
HAWAIIAN WATERS.

PHZ110>117-119>121-123-124-280400-
/O.CON.PHFO.SC.Y.0031.000000T0000Z-120628T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
934 AM HST WED JUN 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS AND SEAS TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
656 
WHHW70 PHFO 280128
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 PM HST WED JUN 27 2012

...A SLIGHT DIMINISHING OF THE TRADE WINDS WILL ALLOW THE SMALL CRAFT
ADVISORY TO BE DISCONTINUED IN SOME AREAS BUT NOT IN OTHER AREAS
THROUGH THE END OF THE WEEK.

.STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO
PRODUCE LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS ACROSS HAWAIIAN
WATERS.

PHZ111-112-114-115-117-280230-
/O.CAN.PHFO.SC.Y.0031.000000T0000Z-120628T0400Z/
KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-OAHU WINDWARD WATERS-
OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS-
328 PM HST WED JUN 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

HOWEVER...TOTALLY CALM CONDITIONS ARE NOT EXPECTED AND WINDS CAN
BE OCCASIONALLY BREEZY THROUGH THE WEEK.

$$

PHZ119>121-123-124-281430-
/O.EXT.PHFO.SC.Y.0031.000000T0000Z-120629T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
328 PM HST WED JUN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THURSDAY.

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS AND SEAS TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PHZ110-113-116-281430-
/O.EXT.PHFO.SC.Y.0031.000000T0000Z-120628T1900Z/
KAUAI NORTHWEST WATERS-KAUAI CHANNEL-KAIWI CHANNEL-
328 PM HST WED JUN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM HST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM HST THURSDAY.

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS AND SEAS TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
838 
WHHW70 PHFO 281330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST THU JUN 28 2012

...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH
THIS AFTERNOON...

.STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL PRODUCE
LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS IN THE TYPICALLY
WINDIER ZONES NEAR MAUI COUNTY AND THE BIG ISLAND.

PHZ110-113-116-281430-
/O.CAN.PHFO.SC.Y.0031.000000T0000Z-120628T1900Z/
KAUAI NORTHWEST WATERS-KAUAI CHANNEL-KAIWI CHANNEL-
330 AM HST THU JUN 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DIMINISHED IN THESE AREAS. THE SMALL CRAFT
ADVISORY HAS THUS BEEN CANCELLED.

$$

PHZ119>121-123-124-290230-
/O.CON.PHFO.SC.Y.0031.000000T0000Z-120629T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST THU JUN 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS TO 25 KNOTS AND SEAS TO
  11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
778 
WHHW70 PHFO 290119
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
319 PM HST THU JUN 28 2012

...BREEZY TRADES AND ROUGH SEAS TO CONTINUE THROUGH TONIGHT...

.HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL PRODUCE LOCALLY
STRONG TRADE WINDS AND ELEVATED SEAS IN THE TYPICALLY WINDIER
ZONES AROUND THE BIG ISLAND.

PHZ119-120-290230-
/O.CAN.PHFO.SC.Y.0031.000000T0000Z-120629T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-
319 PM HST THU JUN 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PHZ121-123-124-291430-
/O.EXT.PHFO.SC.Y.0031.000000T0000Z-120629T1600Z/
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
319 PM HST THU JUN 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST FRIDAY. 

* WINDS AND SEAS...TRADE WINDS TO 25 KNOTS AND SEAS TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
548 
WHHW70 PHFO 291330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST FRI JUN 29 2012

...TRADE WINDS EASING...

.THE PRESSURE GRADIENT ACROSS THE ISLANDS HAS SLACKENED. WINDS AND
SEAS ARE ON THE DECLINE.

PHZ121-123-124-291430-
/O.CAN.PHFO.SC.Y.0031.000000T0000Z-120629T1600Z/
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
330 AM HST FRI JUN 29 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WITH WINDS AND SEAS DECREASING...THE SMALL CRAFT ADVISORY IS NO
LONGER NECESSARY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 8:41 PM HST, 33 minutes earlier.

Area forecast discussion, Jun 22, 8:41 PM HST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
841 PM HST FRI JUN 22 2012

.SYNOPSIS...
SHOWERS CURRENTLY RIDING THE TRADE WINDS UPSTREAM OF THE STATE
WILL BRING INCREASED CLOUDS AND SHOWERS TO THE ISLANDS TONIGHT.
CLOUDS AND SHOWERS WILL LINGER INTO THE MORNING HOURS BEFORE
CLEARING IN THE AFTERNOON. MODERATE TRADE WIND WEATHER WILL
CONTINUE SATURDAY... INCLUDING AFTERNOON OVERCAST SKIES AND
LIMITED SHOWERS OVER THE KONA SLOPES. HIGH PRESSURE WILL
STRENGTHEN OVER THE WEEKEND...WITH GUSTY TRADE WINDS EXPECTED
SUNDAY THROUGH TUESDAY. SHOWERS WILL INCREASE BOTH SATURDAY AND
SUNDAY NIGHTS AS OLD FRONTAL BOUNDARIES BRINGING MOISTURE OVER
WINDWARD AREAS. SUMMERTIME TRADE WIND WEATHER IS ON TAP
TUESDAY...CONTINUING INTO THE WORK WEEK.

&&

.DISCUSSION...
AN AREA OF OVERCAST LOW CLOUDS WITH EMBEDDED SHOWERS IS
APPROACHING THE ISLANDS FROM THE EAST THIS EVENING. THE FORECAST
FOR SHOWERS...CLOUD COVER...AND RAINFALL AMOUNTS HAVE BEEN
INCREASED FOR LATER TONIGHT. EXPECT THE INCREASE IN SHOWERS TO
START LATE THIS EVENING AND CONTINUE INTO THE EARLY MORNING HOURS.
RAINFALL WILL FOCUS OVER WINDWARD SLOPES BUT SOME SMALLER
ACCUMULATIONS WILL OCCUR OVER LEEWARD SMALLER ISLAND LOCATIONS AS
WELL. CLOUDS AND SHOWERS WILL DECREASE IN THE LATE MORNING SATURDAY
AS DAYTIME HEATING WARMS CLOUD TOPS...BURNING OFF THE THINNER CLOUDS
AND REDUCING SHOWERS. HOWEVER...SHOWERS AND CLOUDS WILL LINGER
OVER THE WINDWARD SLOPES AS OROGRAPHIC LIFTING COUNTERACTS THE
CLOUD TOP WARMING.

HIGH PRESSURE 1200 MILES NORTH OF OAHU IS SENDING TRADE WINDS
ACROSS THE CENTRAL PACIFIC WITH THE ASSOCIATED PRESSURE GRADIENT
OVER THE STATE PROVIDING MODERATE TRADES. THE GRADIENT REMAINS
STATIC THROUGH SATURDAY AS THE HIGH/S CENTER REMAINS IN PLACE.
SATURDAY NIGHT...LOW PRESSURE RIDES UP THE HIGH/S NORTHWEST
PERIPHERY ALONG THE DATELINE...NUDGING THE HIGH SOUTHWARD...TOWARD
THE ALOHA STATE. THIS MOVEMENT WILL INCREASE THE NORTH-SOUTH
PRESSURE GRADIENT OVER THE ISLANDS...AND ACCELERATE THE WINDS.
GUSTY TRADE WINDS ARE FORECAST SUNDAY THROUGH TUESDAY...BEFORE
TAPERING WEDNESDAY AS THE HIGH MOVES WESTWARD.

TRADE SHOWERS ARE EXPECTED WITH MODERATE RAINS OVER WINDWARD
AREAS AT NIGHT AND IN THE EARLIER MORNING HOURS. THE KONA SLOPES
WILL SEE CLOUD BUILDUPS IN THE AFTERNOONS AND EVENINGS WITH SOME
SHOWERS POSSIBLE. LEEWARD LOCATIONS OF THE SMALLER ISLANDS WILL REMAIN
MOSTLY CLEAR WITH A STRAY SHOWER HERE AND THERE.

BOTH THE GFS AND ECMWF SHOW TWO OLD FRONTAL BOUNDARIES NORTH OF THE
STATE THAT COINCIDE WITH CLOUD BANDS SEEN ON SATELLITE IMAGERY.
THE FIRST STRETCHES FROM WEST TO EAST IN AN AREA 250 MILES NORTH
OF OAHU...AND THE SECOND IS ORIENTED SIMILARLY AND IS LOCATED 650
MILES NORTHEAST OF OAHU. AS THE HIGH IS PUSHED SOUTH OVER THE
WEEKEND...THE FRONTAL BOUNDARIES WILL ALSO MOVE SOUTH WITH THE
FIRST BAND REACHING WINDWARD AREAS SATURDAY NIGHT AND THE SECOND SUNDAY
NIGHT. SO...STARTING TONIGHT IT LOOKS LIKE A PATTERN OF CLOUDS AND
SHOWERS INCREASING AT NIGHT WITH CLEARING SKIES IN THE MORNING AND
AFTERNOON. SUNDAY NIGHT AND MONDAY MORNING LOOK TO BE THE WETTEST
AS THE DEPTH AND WIDTH OF THE DECAYED BOUNDARY IS MORE ROBUST THAN
THE ONE PASSING THROUGH SATURDAY NIGHT.

FOR NEXT WEEK...FLUCTUATING LOW LEVEL MOISTURE SEEN IN BOTH THE
GFS AND ECMWF WILL BRING FLUCTUATING TRADE SHOWERS THROUGH THE
WEEK. HOWEVER...SHOWERS WILL CONTINUE TO CONVERGE ALONG THE LOWER
WINDWARD SLOPES WITH MAXIMUM RAINFALL POTENTIAL DURING NIGHTTIME
HOURS.

&&

.AVIATION...
VFR CONDITIONS PREVAIL AT MOST TAF SITES WITH OCCASIONAL MVFR
CONDITIONS EXPECTED TONIGHT OVER WINDWARD AREAS.

&&

.MARINE...
BOTH THE LANAI AND BARBERS POINT BUOYS SHOW A SLOW DECLINE IN
THE CURRENT SOUTH SWELL. THIS SWELL WILL DIMINISH THROUGH THE
WEEKEND. OTHERWISE SMALL SOUTH AND SOUTHEAST SWELLS ARE EXPECTED
INTO NEXT WEEK.

TRADE WINDS WILL PRODUCE SHORT PERIOD CHOPPY SURF ALONG EAST FACING
SHORES WITH INCREASING HEIGHTS SUNDAY THROUGH TUESDAY AS SEAS
INCREASE DUE TO STRONGER TRADE WINDS.

STRONGER TRADE WINDS ON SATURDAY WILL BRING SCA CONDITIONS TO THE
WINDIER ZONES AROUND MAUI AND THE BIG ISLAND. INCREASING WINDS OVER
THE OTHER COASTAL WATERS SUNDAY AND MONDAY WILL INCREASE SEAS NEAR 10
FEET AND SCA CONDITIONS ARE LIKELY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY FROM 9 AM SATURDAY TO 6 AM HST MONDAY FOR
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND
LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS.

&&

MORRISON

Nearby

Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.